MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 35375
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date month as the exact event date was not reported.
 
Event or Problem Description
It was reported that the stent was fractured.A 10/24 percuflex nephroureteral stent was selected for use.It was noted that the device was bent/fractured during shipping.No patient complications were reported and there was no impact on patient health as affected catheter was not used during the actual procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date month as the exact event date was not reported.Device evaluated by mfr: the device was returned for evaluation.The device was returned with the metal cannula, it was observed that the percuflex nephroureteral stent does not show anomalies or damages nor evidence of use since the tip protector was in distal tip position.The metal cannula was received with several kinked section and with the proximal section broken.

Brand Name
PERCUFLEX NEPHROURETERAL STENT
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9829708
Report Number2134265-2020-03066
Device Sequence Number16851549
Product Code FAD
UDI-Device Identifier08714729031697
UDI-Public08714729031697
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2022
Device Model Number35375
Device Catalogue Number35375
Device Lot Number0023675351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1